Hi to all,
Last Friday was treatment number 17, and I still have never had an injection site reaction
. http://www.thisisms.com/ftopic-3409-day ... asc-0.html
, but I am sure everyone is still hoping for one to occur after they receive a treatment.
I watched the process a little closer this time. Since the injection is just under the skin, subcutaneous, I did see a lump appear as the stuff was pumped in. I don't know how long it took for the lump to disappear, but it was gone before I went to bed.
Three days later is when I am asked if there is any injection site reaction. I assume that any visible signs that appear during the first several hours and are gone before you go to bed are not what they are looking for, but you should mention such an occurrence.
Since I have never had an injection site reaction, I am probably not qualified to comment on what constitutes one. I assume a redness or rash that persists for more than 8 hours (pure guess) and occurs within the first 3 days would be an injection site reaction. I won't add that to my list of rules.
The 4-day rule
-- it is not an attack unless it lasts more than 4 days.
The 2 assessment rule
-- if you EDSS changes and stays changed for 2 consecutive assessments, it is for real.
The 10 question rule AKA the Lyon rule
-- every answer generates 10 more questions.